# SDR CA970409003

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160CTM
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Post
- Condition: Cracked
- Location: Lower Aft
- Part time: 4,830 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS INSPECTED AS PER SEB 97-1. INSPECTION FOUND CRACKS ON BOTH THE RIGHT HAND AND LEFT HAND LOWER AFT DOOR POSTS AS STATED IN THE SERVICE BULLETIN. AIRCRAFT WAS GROUNDED UNTIL MODIFICATIONS CAN BE COMPLETED AS PER CESSNA SK 172-149.
